Journal article icon

Journal article

A counterexample to metric differentiability

Abstract:
We show that, the metric version of Pansu's differentiability result for Lipschitz maps fails; this illustrates an interesting difference between Euclidean domains and domains that are non-abelian stratified groups.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0013091501000578

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY More from this journal
Volume:
46
Issue:
1
Pages:
221-227
Publication date:
2003-02-01
DOI:
EISSN:
1464-3839
ISSN:
0013-0915
Language:
English
Keywords:
Pubs id:
pubs:19350
UUID:
uuid:6290237e-5460-4e20-9052-feab9148452d
Local pid:
pubs:19350
Source identifiers:
19350
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP